# SDR UALA2012101805963

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,112 hours, 14,578 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Dented
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FWD EDGE OF DOOR 2R.  DENT IS LOCATED BOTTOM EDGE 16INS FROM BOTTOM AND 6.5INS FROM FWD EDGE DEPTH .020INS. 3INS LONG AND 1 IN WIDE. FREE OF SHARP CREASES.
